Groups preserving the cardinality of subsets product under permutations
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 29-36.
@article{RSMUP_1996__95__29_0,
     author = {Yang Kok Kim},
     title = {Groups preserving the cardinality of subsets product under permutations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {29--36},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     mrnumber = {1405353},
     zbl = {0864.20016},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__29_0/}
}
TY  - JOUR
AU  - Yang Kok Kim
TI  - Groups preserving the cardinality of subsets product under permutations
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1996
SP  - 29
EP  - 36
VL  - 95
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1996__95__29_0/
LA  - en
ID  - RSMUP_1996__95__29_0
ER  - 
%0 Journal Article
%A Yang Kok Kim
%T Groups preserving the cardinality of subsets product under permutations
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1996
%P 29-36
%V 95
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1996__95__29_0/
%G en
%F RSMUP_1996__95__29_0
Yang Kok Kim. Groups preserving the cardinality of subsets product under permutations. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), pp. 29-36. http://www.numdam.org/item/RSMUP_1996__95__29_0/

[1] R.D. Blyth, Rewriting products of group elements I, J. Algebra, 116 (1988), pp. 506-521. | MR | Zbl

[2] R.D. Blyth - A.H. Rhemtulla, Rewritable products in FC-by-finite groups, Canad. J. Math., 41, No. 2 (1989), pp. 369-384. | MR | Zbl

[3] M. Curzio - P. Longobardi - M. Maj - D.J.S. Robinson, A permutational property of groups, Arch. Math. (Basel), 44 (1985), pp. 385-389. | MR | Zbl

[4] Y.K. Kim - A.H. Rhemtulla, Weak maximality condition and polycyclic groups, in Proceedings of the American Mathematical Society, Vol. 123, No. 3, March 1995, pp. 711-714. | MR | Zbl

[5] A.H. Rhemtulla - A.R. Weiss, Groups with permutable subgroup products, in Group Theory: Proceedings of the 1987 Singapore Conference, edited by K. N. Cheng and Y.K. Leong, de Gruyter (1989), pp. 485-495. | MR | Zbl

[6] D.J.S. Robinson, A Course in the Theory of Groups, Springer-Verlag, New York (1980). | Zbl

[7] D.J.S. Robinson, Finiteness Conditions and Generalized Soluble Groups, Part I, Springer-Verlag, New York (1972). | Zbl

[8] J.F. Semple - A. Shalev, Combinatorial conditions in residually finite groups I, J. Algebra, 157 (1993), pp. 43-50. | MR | Zbl

[9] M.J. Tomkinson, FC-groups, Research Notes in Mathematics, 96, Pitman Advanced Publishing Program, Boston (1984). | MR | Zbl

[10] J.S. Wilson, Two-generator conditions for residually finite groups, Bull. London Math. Soc., 23 (1991), pp. 239-248. | MR | Zbl

[11] E.I. Zelmanov, On some problems of group theory and Lie algebras, Math. USSR Sbornik, 66 (1990), No. 1, pp. 159-168. | MR | Zbl